# SDR DL72L991966

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV-2 CK, 1 INCH CRACK IN STA 1303 WEB WL 270 LBL 20 FIN STRINGER 8.  REPAIRED PER SRM 53-10-4.
